# SDR ASAA2017040120314

- Difficulty date: April 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,803 hours, 10,998 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 7389
- Condition: Failed
- Location: Fuel Compensator
- Part time: 36,803 hours, 10,998 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK COMPENSATOR PROBE F15 AND TANK UNITS F1 AND F7 READING HIGH CAPACITANCE.  ACFT GROUNDED.  REMOVED AND REPLACED THE COMPENSATOR PROBE F15 AND TANK UNIT PROBES F1 AND F7 IAW AMM 28-41-21-400-801. LEAK CHECKED GOOD.
